I recently talked to the doctor who prescribed Clonazapam for cervical dystonia. He decided to decrease dose … it can affect memory!! And mood….. after all these years!!!
I now have stomach cramps and ab pain ….following his withdrawal schedule of decreasing the Clon.
He DENIES that the cramping pain is caused by withdrawal.
The pharmacist told me to read the print out
of Clonazapam withdrawal: stomach and ab pain.
The prescriber of Clon is telling me that my gut, stomach pain is caused by my FORMER digestive pain (celiac)which I had BEFORE celiac diagnosis.
I had no GI pain for decades after I was diagnosed with celiac disease!!!! I was allergic to wheat stopped eating wheat (celiac disease). No problem!I No pain!
I have been pain free UNTIL titrating off Clonazapam.
Pain is caused by decrease in Clonazapam!
Why is he blaming my present stomach/ intestine pain on celiac …..
1.when I now know not to eat WHEAT
2. and the pharmacist pointed out the symptoms of withdrawal from Clonazapam. ( stomach and intestinal pain).